# SDR GLBA20120111F

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,466 hours, 43,801 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 12020120603
- Part serial: 120010R
- Condition: Dented
- Location: Elevator
- Component: Elevator, Emb
- Component part number: 12020120016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION,  FOUND THE RT ELEVATOR TRIM TAB HAVE MULTIPLE DENTS ON THE UPPER SIDE.  REPAIRED THE AFFECTED AREAS AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW  RT ELEVATOR TAB EO 12-120-55-004.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
